# SDR 2DYA202370610

- Difficulty date: October 4, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N706KW
- Make and model: Boeing 767336
- Aircraft serial: 24339
- Aircraft time: 72,248 hours, 31,006 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 77392116919
- Condition: Discharged
- Location: Emergency Lights
- Part time: 1,000 hours, 300 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPON TESTING EMERGENCY LIGHTS LOCATED AT M735 & M1395 DID NOT ILLUMINATE
